# SDR HALA2009121300577

- Difficulty date: December 13, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 70,308 hours, 31,504 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 729825E
- Part serial: C0645
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS -ATB- ON T/O ROLL R GEN DRIVE LIGHT CAME ON - FOLLOWED CHECK LIST DISC GEN REMOVED AND REPLACED RT IDG IAW AMM 24-11-01 OPS AND LEAK CHECK GOOD.
